# SDR AWXA9600739

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Hinge Fitting
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, J, M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK CLIMBING THROUGH FL 13, RT ENG OVERHEAT MESSAGE ACCOMPANIED BY VIBRATION.  ENG THRUST WAS REDUCED BUT NOT SHUTDOWN.  PROBLEM NOT EVIDENT AT REDUCED THRUST.  NO EVENT TAKEN AND NO AUTO EVENT ON EICAS.  REMOVED AND REPLACED NR 2 ENG HP2 DUCT AT ENGINE TO PYLON, LEAK CHECKED GOOD.  REMOVED AND REPLACED NR 2 ENG HP6 DUCT AT ENG TO PYLON,  LEAK CHECKED GOOD.  BORESCOPED AREAS IAW I5B72607, NO FAULT FOUND.  CHECKED PRESSURE AND SCAVENGE SCREENS FOR METAL, NO METAL FOUND.  PERFORMED ENG RUN, LEAK CHECK GOOD.  VIBRATION CAUSED BY T/R HINGE FITTING CRACK.  REMOVED AND REPLACED HINGE FITTING PER EO 545102.
